# SDR UIEA2020101302231

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U203
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, CORROSION ON SHEAR TIE STA 742 AFT SIDE OF WEB BETWEEN STR 34R-35R.  REMOVED AND INSTALLED NEW SHEAR TIE PN: 140T2102U203 P/O FS2006975 AT FWD CARGO BILGE AREA STA 742 AFT SIDE OF WEB BETWEEN STR 34R-35R, IAW B767 SRM 51-40-02 AND BOEING DWG 143T1513 REV -.
